# SDR AALA202207267287

- Difficulty date: July 22, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A300*
- Aircraft serial: 1517
- Aircraft time: 68,696 hours, 26,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164005
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT/WALL-MOUNTED EMERGENCY EXIT LOCATION LIGHT (361WL1) RED AT FORWARD LEFT HAND STOWAGE COMPARTMENT INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
